Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Excessive sex after mirena removal, have excessive tiredness and hunger. Pregnancy sign?

Hello I got the mirena removed on aug 10th.. i start my period on aug 12.. it lasted 8 days and i bled lighty near the end. My husband and I had unprotected sex a lot since my period has ended.. I have not started my period at all yet. I have had heart burn every night for past 5 days and headaches and i have a cramping pain in lower stomach .. I am always tired and hungry. Is this a sign of pregnancy? I have been nausated a couple times and if i lay on my stomach it feels like a lot of pressure and makes me naushes.. i have taken two at home tests and they came back negative but symtpoms are still here? is it pregnancy?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hey there Ashley. At the outset, were you looking to get pregnant?
From your detailed history if accurate, you seem to have had great sex during your 'ovulation period' & assuming your cycles were hitherto regular & the awaited one is not here yet, yes..there is a chance you could be pregnant. It is not necessary however that the symptoms you exhibit could be those of pregnancy only. They may just as easily be hunger pangs, gastritis etc. Having said that, home pregnancy tests are notoriously unreliable. So go across to a laboratory near you & do a serum/blood B-HCG test that will be more accurate & give you a 'titre' for future comparision & /or for objectivity should you want to 'intervene' one way or the other at a later date.
Cheers & Wish you Luck either which way you want Dame Luck to smile on you!
Dr Praveen Rodrigues MD
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor